# SDR COMA0060788

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 12,882 hours, 12,777 cycles
- Engine: Ge CF343A1
- Engine time: 13,109 hours, 12,630 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807087
- Condition: Failed
- Location: Left
- Part time: 13,109 hours, 12,630 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILED DURING CLIMB.  TURBINE SEIZED.  REMOVED AND REPLACED LEFT ENGINE.
